I am on day 9 going into 10 days since I took my last oxy. First off, I deal with chronic back pain.. That's no excuse to abuse these evil little pills though. This detox isn't my first, gone thru more than I can remember. This was the DETOX MOTHER F***er from HELL. Never, ever, ever do I ever want to detox/ go through withdrawl again. In my lifetime. Even spent 4 days in the hospital. When I got home on day 4 it was even harrier than the beginning and it just kept getting worse. Any suggestions on how to quickly get my energy back 100% and what I can do to ensure this never happens again. Alternatives to narcotic pain pills when it gets bad?
Hi Lahaina! Wow, I'm so sorry that you had such a difficult detox! I'm glad you have made it through OK! I'm afraid I don't have any suggestions on how to quickly get your energy back. It took quite a while before my energy level was back to normal. I would suggest that you take vitamins, like Super B complex. Make sure you are eating well and keeping your body nourished. If you don't feel like eating, drink a high protein drink like Boosts or Ensure. As far as alternatives to narcotic pain pills, I take a prescription Anti-inflammatory called Voltaren. It works pretty well for my chronic shoulder pain. Check with your doctor. Have you checked into any kind of aftercare such as therapy, counseling, or NA, AA meetings? This will help you in avoiding this whole process again!
Take care, and others will be along to offer additional advice and support. Please keep posting whenever you have a question or need some support. I wish you all the best!
Sonrissa gave you some great advice.
The Boosts or Ensure really help especially when you don't have an appetite. It sounds like you have had a really rough time and hopefully you will never have to go through it again.
What is your pain from? There are other alternatives depending on what is causing your pain?
Are you able to go for short walks? I have learned that really pushing myself to do that has helped with my low energy levels.
Good luck and keep posting.
You have already gotten some fantastic advice, so I will not repeat it. I will stick to one point, and it is not guaranteed, but happens to most of us who have chronic body issues. You may have rebound pain that will get worse. Try to remember that it WILL pass. I feel SO much better now I am off the pills, and being a firefighter (still am) for many years, I have physical beat up issues. Exercise when you can and use those supplements, it helps your brain heal.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.